# SDR DALA2023070505407

- Difficulty date: July 1, 2023
- Submitted: July 5, 2023
- Operation: Air carrier
- Aircraft: N937DM
- Make and model: Boeing 737-9
- Aircraft serial: 38313
- Aircraft time: 24,681 hours, 17,400 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2844472) AFT REMOVAL OF ADF ANTENNA #1 AND #2 FOUND MULTIPLE DOME NUT DAMAGE. REPAIRED ADF ANTENNA #1 AND #2 DOME NUTS PER DELTA ERA 608966-14 REV ORIGINAL.
